Approximation formulas for the constant e and an improvement to a Carleman-type inequality

Chao-Ping Chen, Richard B. Paris

Research output: Contribution to journalArticle

LanguageEnglish
Pages711-725
Number of pages15
JournalJournal of Mathematical Analysis and Applications
Volume466
Issue number1
Early online date7 Jun 2018
DOIs
Publication statusPublished - 1 Oct 2018

Cite this

@article{71d62be57cc94370ab7c0f201087a57e,
title = "Approximation formulas for the constant e and an improvement to a Carleman-type inequality",
author = "Chao-Ping Chen and Paris, {Richard B.}",
year = "2018",
month = "10",
day = "1",
doi = "10.1016/j.jmaa.2018.06.011",
language = "English",
volume = "466",
pages = "711--725",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

Approximation formulas for the constant e and an improvement to a Carleman-type inequality. / Chen, Chao-Ping; Paris, Richard B.

In: Journal of Mathematical Analysis and Applications, Vol. 466, No. 1, 01.10.2018, p. 711-725.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Approximation formulas for the constant e and an improvement to a Carleman-type inequality

AU - Chen, Chao-Ping

AU - Paris, Richard B.

PY - 2018/10/1

Y1 - 2018/10/1

U2 - 10.1016/j.jmaa.2018.06.011

DO - 10.1016/j.jmaa.2018.06.011

M3 - Article

VL - 466

SP - 711

EP - 725

JO - Journal of Mathematical Analysis and Applications

T2 - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -